ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On a general nonlinear problem with distributed delays

Nasser-Eddine, Tatar (2017) On a general nonlinear problem with distributed delays. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 72-80. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Neural network; activation function; distributed delay; exponential stabilization.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 12:53
    Last Modified: 23 Oct 2017 11:45
    URI: http://mathematics.asj-oa.am/id/eprint/2564

    Actions (login required)

    View Item